Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Pain in leg after dancing. Applied ice pack, heating pad. Taken Ibuprofen. What should I do?

I danced three days in a row with heeled boots on. I dance a real lot & have never had this problem before. I think it was the duration and the heel factor. On the third day I danced almost continuously for 5 hours. After 4 hours the inside of my right leg started being very painful. I had been twisting & lots of different moves. I kept dancing for another hour. When I stopped I could hardly walk. I rested it for 2 days and the pain lessened, but was still there. Then I went dancing again. I danced for almost 3 hours this time. By the time I left I could hardly walk & was in so much pain. For the next 5 days I have been taking it real easy, alternating between ice packs & a heating pad , taking ibuprofen , and water therapy(letting the jet in the hot tub pulse on it & swimming). It still hurts some when I walk. My foot & knee are fine. It is the inside of my right leg, from the knee down about 6 inches. Is there anything else I should be doing? When can I dance again?
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems that you are having a soft tissue inflammation or a muscle cramp due to continuous dancing.
You are doing the right treatment by icing and taking pain killers. You can apply an elastic brace for a better support.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor